IVF-Infertility.com home

Light periods with Clomid? IUI without Clomid

Discussion forum for those particularly interested in infertility.

Light periods with Clomid? IUI without Clomid

Postby Cori » Wed Mar 07, 2007 6:29 pm

Hi everyone!
I have taken Clomid along with IUI's in July,Aug.,Sept.,Nov., Jan., and February. I am now not taking it anymore but I have noticed int the last couple of minths, my periods have become much lighter. They used to last 4 days and be heavy for the first two, then medium and then the last day be light. Now my flow is medium the 1st two days and then there is nothing. Is this a side effect for Clomid or should I be worried about this being the result of something else.
My other question is... My dr. took me off of Clomid but I am going to continue with the HCG trigger injection and IUI's until my in-vitro consultation. Is this increasing my chances anymore than just intercourse considering the fact that both tubes are open but damaged and sluggish?
Cori
Regular
 
Posts: 139
Joined: Mon Aug 07, 2006 12:11 am
Location: New York

Postby amybbc » Thu Jul 26, 2007 11:37 pm

I DON'T HAVE THE ANSWER FOR YOU, BUT I HAVE ALSO BEEN HAVING THE SAME THING SO I BET IT MUST HAVE TO DO WITH THE CLOMID.
me 27 fine
dh 27 low count low motility
ttc 22 months
5 IUIs-bfn
starting IVF/ICSI soon

ttc.png" alt="Image" />
amybbc
Member
 
Posts: 31
Joined: Thu Jul 05, 2007 11:38 pm
Location: pittsburgh, pa


Return to Infertility

Who is online

Users browsing this forum: No registered users and 1 guest